# SDR SWAA2024052074714

- Difficulty date: April 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E DEFLEECTOR PANEL LOWER BRACKET CRACK<[01] REMOVED AND REPLACED BRACKET AT RH WING T/E DEFLEECTOR PANEL AS PER SRM 51-40-02-0G-0 & DWG 115A2511.;[02] VERIFIED STEP 1
